MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/mph.0000000000003011

Медицинская библиотека · Journal of pediatric hematology/oncology · 2025

Ethosuximide-associated Aplastic Anemia Likely Due to Drug-induced Lupus Erythematosus: A Case Report With Immunologic Insights.

Dcunha Nicholas J, Kwan Olivia A, Sen Sonali, Diaz-Medina Gloria E, Elghetany M Tarek, Bertuch Alison A, Curry Choladda V

Клинический случайСтатьяПеревод в очереди

Аннотация

Ethosuximide-associated aplastic anemia (AA) is a rare idiosyncratic disorder with unclear etiology. We report a 17-year-old female with absence seizures on ethosuximide, who was incidentally found to have pancytopenia and a markedly hypocellular marrow (<5% cellularity) with lupus erythematosus (LE) cells. The presence of antinuclear and anti-histone antibodies supported a diagnosis of AA secondary to drug-induced lupus erythematosus. Ethosuximide was discontinued, and prednisone started with marked blood count recovery. Our case is the first to elucidate the particular lupus erythematosus association, as evidenced by the combination of immunologic serology, marrow aplasia, and the presence of marrow LE cells.

Для цитирования: Dcunha Nicholas J, Kwan Olivia A, Sen Sonali, Diaz-Medina Gloria E, Elghetany M Tarek, Bertuch Alison A, Curry Choladda V. Ethosuximide-associated Aplastic Anemia Likely Due to Drug-induced Lupus Erythematosus: A Case Report With Immunologic Insights.. Journal of pediatric hematology/oncology. 2025. DOI: 10.1097/mph.0000000000003011.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.